# SDR CALA2024032000801

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 76,547 hours, 28,128 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56082702
- Condition: Intermittent
- Location: E/E Bay E5 Rack
- Part time: 28,068 hours, 10,540 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

IAS DISAGREE ON PDF. F/O AIRSPEED FROZEN AT 257KTS.  DEBRIEFED CREW, ABOUT AN HR INTO FLT, NOTICED FO AIRSPEED STUCK AT 259, ENCOUNTERED A BIT TURBULENCE, PLAYED AROUND WITH THROTTLES, CA INDICATIONS WERE SPOT ON WITH STDBY, ON DESCENT FO AIRSPEED DROPPED TO 45 & REMAINED FOR REST OF FLT, ACP FIM34-21-801, ADIRS BITE TEST, CDU SHOW 1 FLT FAULT LEG 1, FAULT MSG34-21038, AIR/GND LOGIC INVALID. ACP ADIRS OPS TEST IAW MM34-21-00-710-801 STEP F.5, FOR INDEPENDANT LT & RT ADR, LT CHKS NORMAL, RT HAS FAULT AT TAT TEMP OF TAT INDICATION DURING TEST,  REF SSM34-21-22-101 FOR TAT PROBE M171 INPUT TO RT ADIRU M1752 AT CONNECTION D3693A PINS H8, J8 TO CONNECTOR D277 PINS 2,5 ON TAT PROBE. ACP FIM 34-21 TASK 824. NO FAULTS FOUND. ALL WIRING CHECKS GOOD.  PSEU CONNECTORS D11138 & D11140 WERE R & REINSTALLED FOR WIRING CHECKS. ACP PSEU OP CHECK IAW AMM 32-09-10-710-801. OP CHKS GOOD.  ON DESCENT ALTITUDE AROUND A 1000 FT HIGHER THAN CA/STANDBY, EVENED OUT ON LANDING, ON DESCENT GOT MASTER CAUTION & BOTH ENGS WENT INTO ALT MODE & LOST AUTOTHROTTLE,  SPEED TRIM FAIL, BOTH IAS & ALT DISAGREE LIGHTS ON IND ON UPPER CENTER DISPLAY. IAW BITE INST SHOWN ON CDU TAT SHOULD READ 35 DEGREE C, LT ADR DOES, RT ADR DOES NOT. SWAPPED ADIRU IAW MM34-21-01, TAT TEMP FAULT DOES NOT FOLLOW ADIRU. RETURNED ADIRU TO ORIGINAL POSITIONS.
